# SDR ABXA010230

- Difficulty date: May 18, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 74,752 hours, 24,990 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Shaft
- Part number: 3715377
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT HORIZONTAL STABILIZER SHAFT HARDNESS CHECKED LOW DURING TEST.  MAINTENANCE COMPLETED ABX REA D855-41165 AND INITIATED A CARRY OVER ITEM DEFERRAL FOR TRACKING.
